On trinominals of type x...+Ax...+1.

Andrew Bremner

Mathematica Scandinavica (1981)

  • Volume: 49, page 145-155
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Bremner, Andrew. "On trinominals of type x...+Ax...+1.." Mathematica Scandinavica 49 (1981): 145-155. <http://eudml.org/doc/166765>.

author = {Bremner, Andrew},
journal = {Mathematica Scandinavica},
keywords = {trinomials with irreducible cubic factor},
pages = {145-155},
title = {On trinominals of type x...+Ax...+1.},
url = {http://eudml.org/doc/166765},
volume = {49},
year = {1981},

AU - Bremner, Andrew
TI - On trinominals of type x...+Ax...+1.
JO - Mathematica Scandinavica
PY - 1981
VL - 49
SP - 145
EP - 155
KW - trinomials with irreducible cubic factor
UR - http://eudml.org/doc/166765
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.